RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 12, Pages 2175–2187 (Mi de2937)  

Ordinary Differential Equations

The existence of a mean value for a certain class of differential games that may be described by the wave equation

E. A. Markin

Lomonosov Moscow State University

Full text: PDF file (1327 kB)

Bibliographic databases:
UDC: 519.24
Received: 30.07.1975

Citation: E. A. Markin, “The existence of a mean value for a certain class of differential games that may be described by the wave equation”, Differ. Uravn., 12:12 (1976), 2175–2187

Citation in format AMSBIB
\Bibitem{Mar76}
\by E.~A.~Markin
\paper The existence of a mean value for a certain class of differential games that may be described by the wave equation
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 12
\pages 2175--2187
\mathnet{http://mi.mathnet.ru/de2937}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=437109}
\zmath{https://zbmath.org/?q=an:0349.90144}


Linking options:
  • http://mi.mathnet.ru/eng/de2937
  • http://mi.mathnet.ru/eng/de/v12/i12/p2175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020